# SDR AALA201905039001

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 60,619 hours, 9,952 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part serial: 8057
- Condition: Failed
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGNECY AND RETURNED TO PHL ON ACCOUNT OF LOSS OF BOTH PACKS AND LOSS OF CABIN PRESSURIZATION. AIRCRAFT DECENDED TO 10,000FT. FROM FL370. MAINTENANCE ACCOMPLISHED FIM TASK 21-51-00 FIG 104 AND FOUND THE LEFT RAM AIR EXHAUST ACTUATOR FAILED IN THE CLOSED POSITION. REPLACED ACTUATOR IAW AMM 21-53-04-401. MAINTENANCE ALSO FOUND HEAT EXCHANGER EXHAUST PLENUM DAMAGED/HOLED. REPLACED PLENUM IAW AMM 21-51-02-401. LEFT PACK OPS CHECK OK IAW AMM 21-51-00. SEE SDR # AALA201905039033.
